American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(10A20) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 35 found      Go to page: 1 2

[1] Masao Kishore. Odd perfect numbers not divisible by $3$. II . Math. Comp. 40 (1983) 405-411. MR 679456.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[2] Don Zagier. On the number of Markoff numbers below a given bound . Math. Comp. 39 (1982) 709-723. MR 669663.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] Walter E. Beck and Rudolph M. Najar. A lower bound for odd triperfects . Math. Comp. 38 (1982) 249-251. MR 637303.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Carl Pomerance. On the distribution of pseudoprimes . Math. Comp. 37 (1981) 587-593. MR 628717.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Masao Kishore. On odd perfect, quasiperfect, and odd almost perfect numbers . Math. Comp. 36 (1981) 583-586. MR 606516.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Herman J. J. te Riele. Hyperperfect numbers with three different prime factors . Math. Comp. 36 (1981) 297-298. MR 595066.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Peter Hagis. Unitary hyperperfect numbers . Math. Comp. 36 (1981) 299-301. MR 595067.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Peter Hagis. Outline of a proof that every odd perfect number has at least eight prime factors . Math. Comp. 35 (1980) 1027-1032. MR 572873.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Daniel Minoli. Issues in nonlinear hyperperfect numbers . Math. Comp. 34 (1980) 639-645. MR 559206.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Richard K. Guy and J. L. Selfridge. Corrigendum to: ``What drives an aliquot sequence?'' [Math. Comp. {\bf 29} (1975), 101--107;\ MR {\bf 52} \#5542] . Math. Comp. 34 (1980) 319-321. MR 551309.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Alex Jay Feingold. A hyperbolic GCM Lie algebra and the Fibonacci numbers . Proc. Amer. Math. Soc. 80 (1980) 379-385. MR 580988.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] John A. Ewell. Recursive determination of the sum-of-divisors function . Proc. Amer. Math. Soc. 73 (1979) 169-172. MR 516458.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] H. G. Kopetzky and W. Schwarz. Two conjectures of B. R. Santos concerning totitives . Math. Comp. 33 (1979) 841-844. MR 521300.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Kent Wooldridge. Values taken many times by Euler's phi-function . Proc. Amer. Math. Soc. 76 (1979) 229-234. MR 537079.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Masao Kishore. Odd integers $N$ with five distinct prime factors for which $2-10\sp{-12}<\sigma (N)/N<2+10\sp{-12}$ . Math. Comp. 32 (1978) 303-309. MR 0485658.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Masao Kishore. Odd perfect numbers not divisible by $3$ are divisible by at least ten distinct primes . Math. Comp. 31 (1977) 274-279. MR 0429716.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] John A. Ewell. Recurrences for the sum of divisors . Proc. Amer. Math. Soc. 64 (1977) 214-218. MR 0441836.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Heiko Harborth. Number of odd binomial coefficients . Proc. Amer. Math. Soc. 62 (1977) 19-22. MR 0429714.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] P. Erdős. On asymptotic properties of aliquot sequences . Math. Comp. 30 (1976) 641-645. MR 0404115.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Laurence Pinzur. On a question of Rademacher concerning Dedekind sums . Proc. Amer. Math. Soc. 61 (1976) 11-15. MR 0429717.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] R. C. Grimson. A summation formula and some properties of Eulerian functions . Proc. Amer. Math. Soc. 53 (1975) 290-292. MR 0397054.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Peter Hagis and Graham Lord. Unitary harmonic numbers . Proc. Amer. Math. Soc. 51 (1975) 1-7. MR 0369231.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] Richard K. Guy and J. L. Selfridge. What drives an aliquot sequence? . Math. Comp. 29 (1975) 101-107. MR 0384669.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] R. V. Moody. Macdonald identities and Euclidean Lie algebras . Proc. Amer. Math. Soc. 48 (1975) 43-52. MR 0442048.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Mohan Lal. Iterates of the unitary totient function . Math. Comp. 28 (1974) 301-302. MR 0335419.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] E. F. Ecklund, P. Erdös and J. L. Selfridge. A new function associated with the prime factors of $(\sp{n}\sb{k})$ . Math. Comp. 28 (1974) 647-649. MR 0337732.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] D. Suryanarayana. On $\Delta (x,\,n)=\phi(x,\,n)$ $-x\phi(n)/n$ . Proc. Amer. Math. Soc. 44 (1974) 17-21. MR 0332636.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Carl Pomerance. On Carmichael's conjecture . Proc. Amer. Math. Soc. 43 (1974) 297-298. MR 0340161.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] C. Nasim. A summation formula involving $\sigma (N)$ . Trans. Amer. Math. Soc. 192 (1974) 307-317. MR 0337738.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Emil Grosswald. Contribution to the theory of Euler's function $\varphi \left( x \right)^1$. Bull. Amer. Math. Soc. 79 (1973) 337-341. MR 0318049.
Abstract, references, and article information
View Article: PDF


Results: 1 to 30 of 35 found      Go to page: 1 2